# SDR ERAA96236

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Defective
- Location: Engine
- Part time: 2,794 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS  SENT  FOR OVERHAUL AND RETURNED TO ERA 12/19/94.   GOVERNOR IS VERY SLOW RESPONDING.
